Alert archive / Maine / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 41, NWS Gray, ME

July 1, 2016Cumberland County, Oxford County, York County, Maine; Carroll County, Coos County, New Hampshire

NWS Gray, ME issued this severe thunderstorm warning at Jul 1, 2016, 9:06 PM EDT for Cumberland County, Oxford County, York County, Maine; Carroll County, Coos County, New Hampshire. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2016, 9:06 PM EDT (01:06 UTC)
Expired
Jul 1, 2016, 10:00 PM EDT
In force
54 min
Issued by
NWS Gray, ME
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cumberland County, ME, Oxford County, ME, York County, ME, Carroll County, NH, Coos County, NH

The radar

The Portland,ME radar (KGYX), 67 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 7:03 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 1.1 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2016-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 693 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2016-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
693 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
828 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

401 
WUUS51 KGYX 020106
SVRGYX
MEC005-017-031-NHC003-007-020200-
/O.NEW.KGYX.SV.W.0041.160702T0106Z-160702T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
906 PM EDT FRI JUL 1 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN OXFORD COUNTY IN WESTERN MAINE...
  NORTHWESTERN YORK COUNTY IN SOUTHWESTERN MAINE...
  NORTHWESTERN CUMBERLAND COUNTY IN SOUTHWESTERN MAINE...
  CARROLL COUNTY IN NORTHERN NEW HAMPSHIRE...
  SOUTHEASTERN COOS COUNTY IN NORTHERN NEW HAMPSHIRE...

* UNTIL 1000 PM EDT

* AT 905 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM MOUNT WASHINGTON TO 6 MILES NORTHWEST OF CONWAY TO
  NEAR TAMWORTH TO NEAR GILMANTON...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CONWAY...BRIDGTON...FRYEBURG...BETHEL...OSSIPEE...NAPLES...
  MOULTONBOROUGH...HIRAM...EFFINGHAM...CORNISH...WATERFORD...
  WOLFEBORO...TAMWORTH...PINKHAM NOTCH...MOUNT WASHINGTON...
  LIMINGTON...LIMERICK...GORHAM...BARTLETT AND HARRISON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN GRAY MAINE.

&&

LAT...LON 4358 7127 4365 7137 4374 7129 4403 7124
      4426 7137 4450 7081 4425 7064 4402 7064
      4364 7081 4357 7125
TIME...MOT...LOC 0105Z 249DEG 30KT 4427 7128 4407 7119 4379 7123 4347
7140

HAIL...<.75IN
WIND...60MPH
 
$$

LEGRO
2 follow-up statements
972 
WWUS51 KGYX 020133
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
933 PM EDT FRI JUL 1 2016

MEC005-017-031-NHC003-007-020200-
/O.CON.KGYX.SV.W.0041.000000T0000Z-160702T0200Z/
OXFORD ME-YORK ME-CUMBERLAND ME-CARROLL NH-COOS NH-
933 PM EDT FRI JUL 1 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR SOUTHWESTERN OXFORD...NORTHWESTERN YORK...NORTHWESTERN
CUMBERLAND...EASTERN CARROLL AND SOUTHEASTERN COOS COUNTIES...

AT 933 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES WEST OF BETHEL TO 9 MILES NORTH OF FRYEBURG
TO 7 MILES WEST OF HIRAM TO NEAR WOLFEBORO...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CONWAY...BRIDGTON...FRYEBURG...BETHEL...OSSIPEE...NAPLES...
MOULTONBOROUGH...HIRAM...EFFINGHAM...CORNISH...WATERFORD...
WOLFEBORO...TAMWORTH...LIMINGTON...LIMERICK...BARTLETT...HARRISON...
MADISON...BROWNFIELD AND FREEDOM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GRAY MAINE.

&&

LAT...LON 4358 7127 4365 7137 4374 7129 4407 7115
      4433 7120 4450 7081 4425 7064 4402 7064
      4364 7081 4357 7125
TIME...MOT...LOC 0133Z 249DEG 30KT 4435 7100 4415 7091 4387 7095 4355
7112

HAIL...<.75IN
WIND...60MPH
 
$$

LEGRO
081 
WWUS51 KGYX 020200
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1000 PM EDT FRI JUL 1 2016

MEC005-017-031-NHC003-007-020209-
/O.EXP.KGYX.SV.W.0041.000000T0000Z-160702T0200Z/
OXFORD ME-YORK ME-CUMBERLAND ME-CARROLL NH-COOS NH-
1000 PM EDT FRI JUL 1 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN OXFORD...
NORTHWESTERN YORK...NORTHWESTERN CUMBERLAND...EASTERN CARROLL AND
SOUTHEASTERN COOS COUNTIES WILL EXPIRE AT 1000 PM EDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
NORTHERN NEW HAMPSHIRE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
GRAY MAINE.

LAT...LON 4358 7127 4365 7137 4374 7129 4407 7115
      4433 7120 4450 7081 4425 7064 4402 7064
      4364 7081 4357 7125
TIME...MOT...LOC 0159Z 249DEG 30KT 4435 7100 4415 7091 4387 7095 4355
7112

$$

LEGRO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 7:35 PM EDT, 1 hour 31 minutes earlier.

Area forecast discussion, Jul 1, 7:35 PM EDT, 1 hour 31 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Gray ME
735 PM EDT FRI JUL 1 2016

.SYNOPSIS...
A cold front will cross the region overnight with showers and
thunderstorms. High pressure will build in from the west over the
weekend and last into mid next week. Temperatures will be on the
rise next week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
735 PM Update...
We have issued a severe thunderstorm watch for southern and
central NH in coordination with SPC. Adjusted weather grids based
on the watch and timing of the storms as they move east. Generally
not expecting severe storms over Maine as the night wears
on...although strong thunderstorms with plenty of lightning...
torrential rainfall...and gusty winds may affect boaters...campers
and people on the lakes and shores tonight.

615 PM Update...
Thunderstorms are now beginning to move into NH...with a
significant short wave now moving in aloft. A quasi-warm front is
lifting north over southern NH. Dew points have mixed out into the
50s across much of northern and central NH. Across portions of the
coast and inland...the marine layer has also brought thunderstorm
chances down.

This leaves the most likely area for isolated severe storms over
southern NH as the line of storms attempts to congeal/develop a
cold pool. Still expecting at least one and possible two broken
lines of convection to push through NH and across all of Maine
overnight. Areas to our southwest have been tracking supercells
over the last few hours. So far these storms have produced large
hail and damaging winds as well as rotation. The timing of the
storms may not be the best so expect more of a multicell mode with
some rotation for our area.

Max T and diurnal temperatures were adjusted for current
trends. Thunderstorm attributes were left alone at the moment but
may be revisited lated to adjust severity wording.

Previous discussion...
Showers and thunderstorms will cross through the area tonight.
Latest HRRR model show the main area of storms entering NH from
the southwest about 6 pm...then spreading northeastward through
the evening crossing into ME about 8 pm. Most of NH remains in
SPC's slight risk area...and a few storms in that state will have
the potential to be severe with damaging winds. The storms should
weaken a bit as they move into ME due to the lack of diurnal
heating and a less favorable environment...but could still produce
rather gusty winds. All areas will see potentially deadly
lightning and anyone planning to be outside should be ready to get
inside a safe shelter if thunderstorms threaten.

The storms should move east of the region by morning with clearing
across southern areas.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
Following the front...skies will be partly to mostly sunny across
the region with temps ranging from near 70 in the mountains to the
lower 80s southern areas. Winds will be gusty throughout the day
with gusts most areas near 20 mph. The mountains will see more
clouds throughout the day and can't rule out a passing shower.

For Saturday night...winds should diminish leading to a mostly
clear cool night with temperatures dropping into the 40s and 50s.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
Generally fair and dry weather looks to be in the cards Sunday
through much of next week as troughing is replaced by ridging. A
few showers will be possible in the mountains Sunday, but
otherwise dry weather is looking likely for much of the area
through at least Wed. Warming temperatures, perhaps even hot,
looks likely for midweek.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
Short Term...vfr to MVFR conditions this afternoon will become IFR
this evening in showers and thunderstorms. Conditions will
improve to VFR Saturday morning and remain vfr saturday night.
Mountain areas could see some MFR conditions in showers Saturday.

Long Term...We expected VFR conditions Sunday through Wednesday.

&&

.MARINE...
Short Term...A small craft advisory is in effect for all of the
outer waters overnight and the waters east of Portland for Saturday.
All areas...including the bays...could see gusty winds in
thunderstorms overnight.

Long Term...Expect winds and seas to remain below SCA criteria
Monday through Thursday. Low probability of SCA conditions on
Sunday on the outer waters as low pressure departs.

&&

.TIDES/COASTAL FLOODING...

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...Small Craft Advisory until 6 PM EDT Saturday for ANZ150-152.
     Small Craft Advisory until 6 AM EDT Saturday for ANZ154.

&&

NEAR TERM...Hanes
SHORT TERM...Jensenius
LONG TERM...Ekster
Hazardous weather outlook, Jul 1, 7:28 PM EDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GRAY ME
728 PM EDT FRI JUL 1 2016

NHZ003>015-022330-
NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-
SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-CHESHIRE-EASTERN HILLSBOROUGH-
INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
WESTERN AND CENTRAL HILLSBOROUGH-
728 PM EDT FRI JUL 1 2016

...SEVERE THUNDERSTORM WATCH 315 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NEW HAMPSHIRE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THUNDERSTORMS WILL DEVELOP OR MOVE INTO THE REGION THIS EVENING.
A FEW STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE
MAIN THREATS. THERE IS ALSO A LOW PROBABILITY OF AN ISOLATED
TORNADO.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ007>009-012>014-018>028-NHZ001-002-022330-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-
728 PM EDT FRI JUL 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MAINE...SOUTH CENTRAL
MAINE...SOUTHWEST MAINE...WEST CENTRAL MAINE...WESTERN MAINE AND
NORTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

THUNDERSTORMS WITH GUSTY WINDS...FREQUENT LIGHTNING...AND HEAVY
DOWNPOURS WILL BE POSSIBLE THIS EVENING AND OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A MODERATE RISK FOR RIP CURRENTS AT OCEAN BEACHES ON
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150>154-022330-
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
PENOBSCOT BAY-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM-
CASCO BAY-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
728 PM EDT FRI JUL 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

THUNDERSTORMS WITH GUSTY WINDS...FREQUENT LIGHTNING...AND HEAVY
DOWNPOURS WILL BE POSSIBLE THIS EVENING AND OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jul 1, 6:57 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
657 PM EDT FRI JUL 1 2016

NHZ005-007-012330-
SOUTHERN GRAFTON NH-SULLIVAN NH-
657 PM EDT FRI JUL 1 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  SOUTHERN GRAFTON COUNTY IN NEW HAMPSHIRE
  SULLIVAN COUNTY IN NEW HAMPSHIRE

* UNTIL 730 PM EDT

* AT 656 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM OVER WILGUS STATE PARK...MOVING TO THE
  NORTHEAST AT 35 MPH.

* PENNY SIZE HAIL AND STRONG WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED
  WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  CLAREMONT...
  NEWPORT...
  CORNISH...
  UNITY...
  AND CROYDON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.

&&

LAT...LON 4339 7240 4347 7239 4349 7238 4351 7240
      4354 7238 4356 7238 4367 7215 4331 7213
      4327 7241 4331 7240 4334 7241 4336 7239
      4336 7241 4338 7242
TIME...MOT...LOC 2253Z 240DEG 29KT 4340 7245

LEGRO
Special weather statement, Jul 1, 7:14 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
714 PM EDT FRI JUL 1 2016

NHZ003-005-006-009-012345-
SOUTHERN CARROLL NH-SOUTHERN GRAFTON NH-NORTHERN GRAFTON NH-
BELKNAP NH-
714 PM EDT FRI JUL 1 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  SOUTHERN CARROLL COUNTY IN NEW HAMPSHIRE
  SOUTHERN GRAFTON COUNTY IN NEW HAMPSHIRE
  NORTHERN GRAFTON COUNTY IN NEW HAMPSHIRE
  BELKNAP COUNTY IN NEW HAMPSHIRE

* UNTIL 745 PM EDT

* AT 714 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM NEAR PLYMOUTH...MOVING TO THE NORTH AT 45
  MPH.

* PENNY SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH
  THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  PLYMOUTH...
  HOLDERNESS...
  WOODSTOCK...
  ASHLAND...
  AND HEBRON.

LAT...LON 4361 7159 4359 7182 4401 7183 4395 7143
TIME...MOT...LOC 2313Z 192DEG 40KT 4371 7171

LEGRO
Special weather statement, Jul 1, 7:16 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
716 PM EDT FRI JUL 1 2016

NHZ003-012330-
NORTHERN GRAFTON NH-
716 PM EDT FRI JUL 1 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  NORTHERN GRAFTON COUNTY IN NEW HAMPSHIRE

* UNTIL 730 PM EDT

* AT 716 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM NEAR BARNET...MOVING TO THE NORTHEAST AT 35
  MPH.

* DIME SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH
  THIS STORM.

* THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
  NORTHERN GRAFTON COUNTY.

LAT...LON 4430 7203 4432 7203 4432 7201 4434 7198
      4434 7193 4435 7191 4434 7188 4440 7179
      4418 7201 4423 7206 4424 7205 4427 7207
TIME...MOT...LOC 2315Z 215DEG 29KT 4432 7199

LEGRO
Local storm report, Jul 1, 7:44 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
744 PM EDT FRI JUL 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND DMG     BRIDGEWATER             43.64N  71.74W
07/01/2016                   GRAFTON            NH   SOCIAL MEDIA

&&

EVENT NUMBER GYX1602106

KIMBLE
Local storm report, Jul 1, 9:02 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
902 PM EDT FRI JUL 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     HOLDERNESS              43.73N  71.59W
07/01/2016                   GRAFTON            NH   STATE POLICE

            TREES AND WIRES DOWN

&&

EVENT NUMBER GYX1602107

MLE

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 9:54 PM EDTSpecial Weather StatementGYXOxford36 min
Jul 2, 3:17 AM EDTSmall Craft AdvisoryGYX10 hr
Jul 1, 8:08 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Coos, Grafton, Merrimack67 min
Jul 1, 9:37 PM EDTSpecial Weather StatementGYXCheshire53 min
Jul 1, 10:33 PM EDTSpecial Weather StatementGYXCheshire, Hillsborough, Merrimack27 min

Nearby

Severe Thunderstorm Warnings in Maine, 2016Severe Thunderstorm Warnings in New Hampshire, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.